Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 8013164, 11 pages
https://doi.org/10.1155/2017/8013164
Research Article

An Algorithm: Optimal Homotopy Asymptotic Method for Solutions of Systems of Second-Order Boundary Value Problems

1Department of Computer Sciences, COMSATS Institute of Information Technology, Vehari, Pakistan
2College of Sciences & Arts, Computer Science Department, Qassim University, Alrass City, Saudi Arabia
3Department of Informatics & Systems, School of Systems and Technology, University of Management and Technology, Lahore, Pakistan

Correspondence should be addressed to Muhammad Imran Qureshi; moc.liamg@81ihseruqnarmi

Received 13 June 2016; Revised 26 October 2016; Accepted 22 November 2016; Published 3 January 2017

Academic Editor: Maria L. Gandarias

Copyright © 2017 Muhammad Rafiq Mufti et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Rafiq Mufti, Muhammad Imran Qureshi, Salem Alkhalaf, and S. Iqbal, “An Algorithm: Optimal Homotopy Asymptotic Method for Solutions of Systems of Second-Order Boundary Value Problems,” Mathematical Problems in Engineering, vol. 2017, Article ID 8013164, 11 pages, 2017. https://doi.org/10.1155/2017/8013164.